# SDR ASOA05014

- Difficulty date: January 5, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FORWARD PRESSURE BULKHEAD IN THE HYDRAULIC BAY AT FS 202.75, BL23.71 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FORWARD PRESSURE BULKHEAD IN THE HYDRAULIC BAY AT FS 202.75, BL 23.71 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE IS REPAIRING THE FORWARD PRESSURE BULKHEAD IN THE HYDRAULIC BAY AT FS 202.75, BL 23.71 IAW REO. (K)
